MathSciNet Relay Station
MathSciNet bibliographic data
MR637160 (83c:16013) 16A39 (12E15)
Rowen, Louis H.; Saltman, David J. Dihedral algebras are cyclic. Proc. Amer. Math. Soc. 84 (1982), no. 2, 162–164.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement